Solution by the reflection method of some external boundary value problems for the wave equation on a sphere
Differencialʹnye uravneniâ, Tome 15 (1979) no. 10, pp. 1863-1872
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1979_15_10_a13,
author = {V. M. Dikasov},
title = {Solution by the reflection method of some external boundary value problems for the wave equation on a sphere},
journal = {Differencialʹnye uravneni\^a},
pages = {1863--1872},
year = {1979},
volume = {15},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1979_15_10_a13/}
}
TY - JOUR AU - V. M. Dikasov TI - Solution by the reflection method of some external boundary value problems for the wave equation on a sphere JO - Differencialʹnye uravneniâ PY - 1979 SP - 1863 EP - 1872 VL - 15 IS - 10 UR - http://geodesic.mathdoc.fr/item/DE_1979_15_10_a13/ LA - ru ID - DE_1979_15_10_a13 ER -
V. M. Dikasov. Solution by the reflection method of some external boundary value problems for the wave equation on a sphere. Differencialʹnye uravneniâ, Tome 15 (1979) no. 10, pp. 1863-1872. http://geodesic.mathdoc.fr/item/DE_1979_15_10_a13/